# SDR R61A201309230910

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 20,643 hours, 15,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS VERY NOISY IN FLIGHT.  ALL INDICATIONS NORMAL,  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX CLEANED AND LUBED THE R2 DOOR SEAL IAW AMM AND DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
